MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; TRAY,FOL,NON-STER,TRAIN,14FR,SIL

MEDLINE INDUSTRIES, LP MEDLINE; TRAY,FOL,NON-STER,TRAIN,14FR,SIL
Catalog Number DYND11NS14S
Medical Device Problem Codes Material Rupture (1546); Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the customer contact, "prefilled syringes were breaking off in the catheter port immediately and becoming lodged and rendering the catheter useless." the customer contact reported, "the inflation balloon was rupturing even when a fraction of the fluid was injected." no additional details are available related to the customer reported issue.Despite multiple good faith efforts to obtain additional information, the customer contact was unable or unwilling to provide further incident details to the manufacturer.The sample was requested for evaluation.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
According to the customer contact, "prefilled syringes were breaking off in the catheter port immediately and becoming lodged and rendering the catheter useless." the customer contact reported, "the inflation balloon was rupturing even when a fraction of the fluid was injected.".

Brand Name
MEDLINE
Common Device Name
TRAY,FOL,NON-STER,TRAIN,14FR,SIL
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
alexa huskisson
three lakes drive
northfield, IL 60093
MDR Report Key24662213
Report Number1417592-2026-00240
Device Sequence Number17422725
Product Code OHR
UDI-Device Identifier10888277085794
UDI-Public10888277085794
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYND11NS14S
Device Lot Number25FBQ392
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Initial Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/24/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown